MAUDE Adverse Event Report: HOLOGIC, INC. MYOSURE HYSTEROSCOPIC TISSUE REMOVAL SYSTEM; UTERINE TISSUE REMOVAL SYSTEM

HOLOGIC, INC. MYOSURE HYSTEROSCOPIC TISSUE REMOVAL SYSTEM; UTERINE TISSUE REMOVAL SYSTEM
Model Number 10-401
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that a myosure tissue removal procedure was completed.At the end of the case the physician visualized a posterior uterine perforation in the bottom third of the uterine cavity area.A laparoscopy was performed to suture and close the laceration.They did not visualize a bowel injury.The ending fluid deficit was 2000ml of normal saline.It was unknown if the patient was being admitted.Attempts to obtain additional information were unsuccessful.

Brand Name
MYOSURE HYSTEROSCOPIC TISSUE REMOVAL SYSTEM
Common Device Name
UTERINE TISSUE REMOVAL SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key8391022
Report Number1222780-2019-00044
Device Sequence Number1471460
Product Code HIH
UDI-Device Identifier35420045504817
UDI-Public35420045504817
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/02/2021
Device Model Number10-401
Device Catalogue Number10-401
Device Lot Number18G02R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;